# SDR SWAA2021021136614

- Difficulty date: December 14, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A9481
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 500D LOWER CENTER SUPPORT BRACKET WITH SURFACE CORROSION (MK) WL 156.5; FROM STR26R TO STR26L / REMOVED AND REPLACED NEW BRACKET STA500D ;STR 26R TO STR 26L AT FWD CARGO IN REF (B737-700 SRM 51-40-02-0G-0 AND DRAWING 143A9481.
